کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
418867 | 681723 | 2014 | 12 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
The maximum vertex coverage problem on bipartite graphs
ترجمه فارسی عنوان
حداکثر مشکالت پوشش ریشه در گراف دو طرفه
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
مهندسی کامپیوتر
نظریه محاسباتی و ریاضیات
چکیده انگلیسی
Given a simple undirected graph GG and a positive integer ss the Maximum Vertex Coverage Problem is the problem of finding a set UU of ss vertices of GG such that the number of edges having at least one endpoint in UU is as large as possible. We prove that the Maximum Vertex Coverage problem on bipartite graphs is NP-hard and discuss several consequences related to known combinatorial optimization problems.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Discrete Applied Mathematics - Volume 165, 11 March 2014, Pages 37–48
Journal: Discrete Applied Mathematics - Volume 165, 11 March 2014, Pages 37–48
نویسندگان
Nicola Apollonio, Bruno Simeone,